ptenes

Publicações de Docentes

Publicações 2000

 

  1. BERGAMASCO, A. P. ; MEZIANI, A. . Semiglobal solvability for a class of planar vector fields of infinite type. Matematica Contemporanea, BRASIL, v. 18, p. 31-42, (2000).
  2. BERGAMASCO, A. P. ; ZANI, S. L. ; NUNES, W. V. L. . Global analytic hypoellipticity and pseudo-periodic functions. Matematica Contemporanea, Brasil, v. 18, p. 43-57, (2000).
  3. de OLIVEIRA, C. R. . Autocorrelation Scaling and Fourier Transform of Non-Autonomous Systems. Annales Henri Poincare, Suiça, v. 1, n. 5, p. 885-894, (2000).
  4. de OLIVEIRA, C. R. ; Lima, M. V. . A Nonprimitive Substitution Schrodinger Operator with Generic Singular Continuous Spectrum. Reports on Mathematical Physics, Polonia, v. 45, n. 3, p. 431-436, (2000).
  5. HIMONAS, A. A. ; PETRONILHO, G. . Global hypoellipticity and simultaneous approximability. Journal Of Functional Analysis, New York, v. 170, n. 2, p. 356-365, (2000).
  6. HIMONAS, A. A. ; PETRONILHO, G. . Global hypoellipticity for sublaplacians. Matematica Contemporanea, v. 18, n. 1, p. 167-174, (2000).
  7. Izé, A. F. Asymptotic behavior of solutions of a class of differential equations in infinite-dimensional spaces. Nonlinear Anal. 39 (2000), no. 3, Ser. A: Theory Methods, 289--303.
  8. PETRONILHO, G. . Global solvability on the torus for certain classes of formally self-adjoint operators. Manuscripta Mathematica, v. 103, p. 9-18, (2000).
  9. HOUNIE, J. ; TAVARES, J. . On BMO singularities of solutions of analytic complex vector fields,. AMS Contemporary Mathematics, v. 251, p. 295-308, (2000).
  10. HOUNIE, J. ; BERHANU, Shiferaw . Uniqueness for Locally Integrable Solutions of Overdetermined Systems,. Duke Mathematical Journal, v. 105, p. 387-410, (2000).
  11. dos SANTOS FILHO, J. R. ; COSSI, L. V. . Uniqueness of the Cauchy Problem for Systems of Partial Differential Equations . Matematica Contemporanea, Rio de Janeiro, v. 19, n. 1, p. 77-96, (2000).
  12. TOJEIRO, R. ; DAJCZER, M . Conformal Deformations Of Submanifolds In Codimension Two. JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, Japão, v. 52, p. 41-50, (2000).
  13. TOJEIRO, R. ; DAJCZER, M. . The Ribaucour Transformation for Flat Lagrangian Submanifolds. Journal of Geometry, Estados Unidos, v. 10, p. 269-280, (2000).
  14. TOJEIRO, R. ; DAJCZER, M. . On Cartan's conformaly deformable hypersurface. Michigan Mathematical Journal, Estados Unidos, v. 47, p. 529-557, (2000).
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905